Accessibility navigation


An optimisation problem in mechanics

Glaister, P. (1992) An optimisation problem in mechanics. Teaching Mathematics and its Applications, 11 (1). pp. 31-34. ISSN 1471-6976

Full text not archived in this repository.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:23733
Publisher:Oxford University Press

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation